How can I get rid of seborrheic dermatitis in the scalp and the exterior of the ears?

I can discuss. Seborrheic dermatitis of scalp (but I am not sure if you are referring to the external ear canal) or the external ear itself. If OTC dandruff shampoo doesn't work, your dermatologist can discuss treatment options wi you. This may include options like Rx strength hydrocortisone, desonide or fluocinolone. Antifunfal shampoo or oral meds, metronidazole, photochemotherapy are some options.

Related Questions

If I have seborrheic dermatitis on my scalp and behind my ears, what can I do to get rid of this?

Antifungal&steroids. You may need antifungal shampoo like Nizoral (ketoconazole) and steroid cream behind your ears see your doctor or ENT specialist. Read more...
Seborrheic dermatiti. Seborrheic Dermatitis of scalp. If OTC dandruff shampoo doesn't work, your dermatologist can discuss treatment options wi you. This may include options like Rx strength hydrocortisone, desonide or fluocinolone. Antifunfal shampoo or oral meds, metronidazole, photochemotherapy are some options. Read more...

Can I get rid of seborrheic dermatitis on my scalp?

Seborrheic dermatiti. Seborrheic Dermatitis of scalp. If OTC dandruff shampoo doesn't work, your dermatologist can discuss treatment options wi you. This may include options like Rx strength hydrocortisone, desonide or fluocinolone. Antifunfal shampoo or oral meds, metronidazole, photochemotherapy are some options. Read more...

What to do if I have yeast overgrowth digestion problem and seborrheic dermatitis on scalp. Is eating carpylic acid will help to get rid of it??

Probably won't help. Intestinal "yeast overgrowth" and "systemic candidiasis" are controversial at best. Most physicians consider them urban myths, which is my view. Certainly these things have nothing to do with seborrheic dermatitis, and I doubt caprylic acid will help either problem. It's probably harmless, so feel free to try. But probably you'll do best with a traditional MD to evaluate your GI and skin symptoms. Read more...

How can I get rid of seborrheic dermatitis?

Possible food allerg. Could be a food sensitvity and/or deficiency of omega-3 fatty acids (usually supplemented by taking fish oils). Try eliminating foods such as grains and dairy for a couple of weeks. These are the most common culprits. Read more...

What to use to get rid of seborrheic dermatitis?

Look for a shampoo.. ...With either tar, salicylic acid, zinc pyrithione, or selenium sulfide (or a combination of them). If none of those are strong enough you'll have to visit a dermatologist to get a prescription-strength shampoo, plus perhaps a steroid foam or lotion. Read more...

I am trying to get rid of seborrheic dermatitis on face, will hyaluronic acid work?

No. There are numerous otc products for this: when you shampoo, also wash face with hands. Head & shoulders has 2 kinds. Nizoral, (ketoconazole) selsun, others are easily found & cheap. The generics are just as good. You can get otc Miconazole cream, Clotrimazole cream Hydrocortisone cream. If it fails to respond, see a dermatologist. Read more...

How can I get rid of large reddish/brown marks left by seborrheic dermatitis under my sideburns? Will they return to normal colour eventually alone?

Confusing. Ask your dermatologist. PLEVA is not likely to occur on the face and clobetasol is usually contraindicated on the face. Did you really have seborrheic dermatitis? How treated? Still treating? The approach to your dark areas will be determined by the precise diagnosis. Read more...

I have seborrheic dermatitis only on my face. I have got aswollen face and I want to get rid of it. Only steroids work. But I have decided not to use them. I need a friendlymoisturizer. Recommendations?

Lotion won't work. Moisturizers and lotions won't work for seborrheic dermatitis, but steroid cream can be effective. Getting the dose and duration right to minimize side effects is important, so treatment with steroids on the face is best managed and monitored by your doctor. Read more...
Seb der. Seb der? Can't figure out what you mean?Need to know what the etiology of what is going on with your face. Steroids are not recommended for any long term use, especially on your face. A dermatologist would be helpful. Read more...
See dermatologist. There are several other treatments available besides steroids for seborrheic dermatitits. See an experienced dermatologist. What you are experiencing may actually be topical steroid withdrawal syndrome. Good luck. This can be very challenging. Read more...